RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 2, страницы 123–133 (Mi rcd49)  

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

Analytical Solutions of the Lorenz System

Nikolay A. Kudryashov

National Research Nuclear University MEPhI (Moscow Engineering Physics Institute), Kashirskoe Shosse 31, Moscow, 115409 Russia

Аннотация: The Lorenz system is considered. The Painlevé test for the third-order equation corresponding to the Lorenz model at $\sigma \ne 0$ is presented. The integrable cases of the Lorenz system and the first integrals for the Lorenz system are discussed. The main result of the work is the classification of the elliptic solutions expressed via the Weierstrass function. It is shown that most of the elliptic solutions are degenerated and expressed via the trigonometric functions. However, two solutions of the Lorenz system can be expressed via the elliptic functions.

Ключевые слова: Lorenz system, Painlevé property, Painlevé test, analytical solutions, elliptic solutions

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00258
This research was supported by the Russian Science Foundation grant No. 14-11-00258.


DOI: https://doi.org/10.1134/S1560354715020021

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 01-00, 01A55, 01A60
Поступила в редакцию: 08.01.2015
Язык публикации: английский

Образец цитирования: Nikolay A. Kudryashov, “Analytical Solutions of the Lorenz System”, Regul. Chaotic Dyn., 20:2 (2015), 123–133

Цитирование в формате AMSBIB
\RBibitem{Kud15}
\by Nikolay A. Kudryashov
\paper Analytical Solutions of the Lorenz System
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 2
\pages 123--133
\mathnet{http://mi.mathnet.ru/rcd49}
\crossref{https://doi.org/10.1134/S1560354715020021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3332946}
\zmath{https://zbmath.org/?q=an:1331.34005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..123K}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000352483000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928266796}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd49
  • http://mi.mathnet.ru/rus/rcd/v20/i2/p123

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. N. A. Kudryashov, “Refinement of the Korteweg-de Vries equation from the Fermi-Pasta-Ulam model”, Phys. Lett. A, 379:40-41 (2015), 2610–2614  crossref  mathscinet  zmath  isi  scopus
    2. А. К. Волков, Н. А. Кудряшов, “Нелинейные волны, описываемые уравнением пятого порядка, полученным из системы Ферми–Паста–Улама”, Ж. вычисл. матем. и матем. физ., 56:4 (2016), 685–693  mathnet  crossref  mathscinet  elib; A. K. Volkov, N. A. Kudryashov, “Nonlinear waves described by a fifth-order equation derived from the Fermi–Pasta–Ulam system”, Comput. Math. Math. Phys., 56:4 (2016), 680–687  crossref  isi
    3. N. A. Kudryashov, “On solutions of generalized modified Korteweg-de Vries equation of the fifth order with dissipation”, Appl. Math. Comput., 280 (2016), 39–45  crossref  mathscinet  isi  scopus
    4. N. A. Kudryashov, “From the Fermi-Pasta-Ulam model to higher-order nonlinear evolution equations”, Rep. Math. Phys., 77:1 (2016), 57–67  crossref  mathscinet  zmath  isi  scopus
    5. N. A. Kudryashov, Yu. S. Ivanova, “Painlevé analysis and exact solutions for the modified Korteweg-de Vries equation with polynomial source”, Appl. Math. Comput., 273 (2016), 377–382  crossref  mathscinet  isi  scopus
    6. Jaume Llibre, Clàudia Valls, “Darboux Polynomials, Balances and Painlevé Property”, Regul. Chaotic Dyn., 22:5 (2017), 543–550  mathnet  crossref
    7. L. Bougoffa, S. Al-Awfi, S. Bougouffa, “A complete and partial integrability technique of the Lorenz system”, Results Phys., 9 (2018), 712–716  crossref  isi  scopus
    8. M. V. Demina, “Classification of meromorphic integrals for autonomous nonlinear ordinary differential equations with two dominant monomials”, J. Math. Anal. Appl., 479:2 (2019), 1851–1862  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:195
    Литература:45
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020